MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI12
Medical Device Problem Codes Material Puncture/Hole (1504); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretest, the sterile water leaked from the foley catheter drainage lumen.The location of the occurrence had not been confirmed.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 11092653.Visual evaluation of the photo samples notes one opened used silicone foley catheter with syringe.Verified material number 2758j12 and lot number ngjs1021.The condition of the affected catheter could not be confirmed from the photos provided.Functional testing was not possible based solely on these photos.Received 1 all silicone foley catheter with syringe.Verified material number 2758j12 and manufacturing lot number ngjs1021.Visual inspection noted no obvious observations.The balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) using returned straight tip syringe and upon inflation lumen to lumen leakage present.This is out of specification per inspection procedure (b)(4) which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The possible root causes for this failure, per capa 11092653, are "funnel wall thickness to thin due to molding core pin shape" or "extruded tube diameter with variation causing leak in catheter funnel molding." risk review, labeling review, and dhr review are not required as event has already been investigated per capa 11092653.Refer to capa 11092653 for further details.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23615809
Report Number1018233-2025-10412
Device Sequence Number8968618
Product Code MJC
UDI-Device Identifier00801741025204
UDI-Public(01)00801741025204(11)240730(17)290725(10)NGJS1021
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI12
Device Lot NumberNGJS1021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown